No Cover Image

Journal article 236 views 12 downloads

Tensor non-gaussianities from non-minimal coupling to the inflaton / Emanuela Dimastrogiovanni, Matteo Fasiello, Gianmassimo Tasinato, David Wands

Journal of Cosmology and Astroparticle Physics, Volume: 2019, Issue: 02, Pages: 008 - 008

Swansea University Author: Gianmassimo Tasinato

Published in: Journal of Cosmology and Astroparticle Physics
ISSN: 1475-7516
Published: 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa48885
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 02
Start Page: 008
End Page: 008